Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Taking meprate. Have cyst in uterus and acne problem. Should I stop taking meprate?

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Wed, 12 Dec 2012 in Vaginal and Uterus Health
Question: i am 35 & have taking meprate for the last 6 months to regulate my periods. My periods are regular now; however i have small cysts in my uterus & have a lot of acnes each month. My weight is 57 & height is 5'4. Is it ok to stop taking meprates now? will it reduce my acne?
doctor
Answered by Dr. Sudarshan 1 hour later
Hi XXXXXXX,

Hormonal imbalance,irregular periods and Acne all are related to each other.
Meprate is a progesterone containing pill given for regulation of the cycle.
It is also given for dysfunctional uterine bleeding ,endometriosis.
As you have small cysts in uterus it is better to continue meprate for few months more.It will help in acne also.

However if only problem is Acne then meprate is not recommended another hormonal drugs like XXXXXXX would be required.
The final decision for stopping or continuing the meprate would depend on doctor or your gyanecologist who started the drug.

For severe acne treatment would be a drug called Isotretinoin.It is good drug in all stages of acne .Discuss the option of Isotretinoin with your doctor.

Hope this helps.
I will be available for further follow up.

Regards

DrSudarshan
MD
Dermatology.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 10 hours later
Thanks for thr response doctor. My periods are now regular, but acne continues.
I am trying to conceive now; hence my doctor has asked me to start taking Duphastron from day 16 onwards for 10 days.
Will this increase my acne in any case?

My skin speacialist has put me on Azifast for my acne. The acne has reduced slightly, but hasn't stopped completely. I get 3-4 pimples each month & they leave heavy scars.
I will discuss the option of Isotretinoin with him . But is this safe while trying to conceive?
I read about its side effects which is a little scary. I want to somehow get rid of my pimples. plz help
doctor
Answered by Dr. Sudarshan 13 hours later
Hi XXXXXXX,

Isotretinoin is strictly contraindicated if you are trying to conceive.It is highly teratogenic and cause fetal malformation if you become pregnant while on it.
So better avoid it.
Azifast is azithromycin which is safe in pregnancy.You should take it on 3 days per week .One tablet in morning on SUNDAy-MONDAY-TUESDAY.This should be continued for atleast 4 -6 cycles.

Also you can use Brevoxyl face wash which has very good results.Use it 2-3 times daily.
Also you can apply Clindoxyl cream twice daily.
As you are on duphaston acne can increase a bit.Right now your priority should be conceiving rather than treating acne.

Hope this helps.
Regards

DrSudarshan
MD
Dermatology



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication ,   ,  

Recent questions on  Azithromycin

doctor1 MD

I have a 28 momth old with dravets, she has had swollen glands and fever x 4 days. stated on zithromax yesterday at 125 mg. and wakes up to eat a small amount and falls right back to sleep. Also is having episodes of small amounts of emesis occasionally. At this age could it be mono?

doctor1 MD

gud day doc,im 22,male 168cm for height n 61kg in weight. I did a urinalysis on monday,d result returned wit a protein plus and 1-2hpf for wbc. I concluded a dose of zithromax n tinidazole last wk afta i consulted a doc. Bt wat does dis latest test result imply?

doctor1 MD

Sex: Male Age:25
On july 28th 2011 I have unprotected sex (anal,viganal, oral) with a working girl. In a few days (3-4days) after having sex I started to feel irritation in urethra and pain in testicles on one side. I visited a doctor he got me tested for "HIV I & II" and "RPR / VDRL" the result came normal (test was done 15days after the exposure). Doctor also gave me Azithromycin 250mg twice daily for 5days. I started to feel better but a few days later similar symptoms started to grow and sharp shooting pain developed which would occur on and off, the pain was basically on the left testical and would shoot upwards on the left side. I visited a doc again he gave me 1g azithromycin single dose and ciprofloxacin (750mg twice for two days )on Aug 17th. Again the things became normal for me for a week and then the pain gradually started again on Aug 26th when i felt the pain was growing i took azithromycin 2g again and i took ciprofloxacin 750mg twice for 1day on aug 30th. and now that still feel mind pain, sometimes shooting i have started to take on sept 9th doxycycline 100mg twice for 7days. I would like to know what the problem could be?.. I also want to mention that there were never a discharge or warts

doctor1 MD

My son was diagnosed with orchitis or epididymitis. My problem is that he always gets this immediately following an ingrown toenail infection. Also, his left side lower abdomen hurts more than his left testicle. He was given antibiotic injections, one each day for three days, and 5 days of azithromycin. This is the fourth time he has had this and it get worse each time. He is 12 years old. The urologist said yesterday that this just happens sometimes. What does that even mean??? He is finished with the antibiotics and seems a little better, but not like he usually is after the antibiotics.

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in right lung base. Was difficult to take deep breaths at the time. Advised chest CT - area of diffusion...

doctor1 MD

I just had a tooth pulled today and my dentist prescribed taking Azithromycin 250mg. He also removed the crown next to it. My family only believes in alternative treatments . The reason I had the tooth pulled was because I had an infection in the...